# SDR SWAA201212210797

- Difficulty date: November 29, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 33,161 hours, 22,276 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 90014693
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CUTOUT ON NLG STRUT DOOR HAS CRACK NDT VERIFIED & END OF CRACK MARKED.   REPAIRED DOUBLER IAW B717 SRM 53-10-01 R6, 51-10-04, 51-00-07.
